# SDR ARWA20080104

- Difficulty date: January 29, 2008
- Submitted: February 3, 2008
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 71,855 hours, 17,543 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Tail Cone
- Part number: NSL6361507
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, FOUND TAIL CONE COWLING DAMAGE ON NR 1 ENGINE.  PERFORMED GENERAL AREA INSPECTION AND CHECK PNEU DUCTING FOR CONDITION, NO DAMAGE FOUND.  REMOVED AND REPLACED NR 1 ENGINE O/B AFT CORE COWLING IN ACCORDANCE WITH DC-1030 M/M REF 71-13-01.
